# SDR AU970279

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A21
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Aircraft General
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT STRUCTURE CONTAINED EXTENSIVE CORROSION:-1. MAINPLANES HAD SEALING MATERIAL MISSING FROM LOWER SPAN LAMINATES BETWEEN FUSELAGE AND ENGINE NACELLE ALLOWING  MOISTURE INGRESS AND CORROSION 2. WING SKINS PEELED BACK TO REVEAL EXFOLIATION CORROSION IN AN  AREA OF THE INTERSPAR STRINGER ONE BACK FROM THE FRONT SPAR IN  AN AREA JUST OUTBOARD OF THE FUEL BAY AT APPROXIMATELY STN 200 3. HORIZONTAL STABILISER EXTENSIVE SURFACE CORROSION4. VERTICAL STABILISER EXTENSIVE SURFACE CORROSION5. ELEVATOR BALANCE WEIGHTS BADLY CORRODED IN STEEL SECTIONS
